MarBEF Data System



ERMS taxon details

Checked: verified by a taxonomic editorCymatiinae Iredale, 1913 (1854)

196333  (urn:lsid:marinespecies.org:taxname:196333)

accepted
Subfamily
marine
Bouchet, P. (2011). Cymatiinae Iredale, 1913 (1854). In: MolluscaBase (2017). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2017). European Register of Marine Species at http://www.marbef.org/data/aphia.php?p=taxdetails&id=196333 on 2017-12-13

Date
action
by
2006-01-04 12:34:08Z
created
2010-03-02 11:04:26Z
changed
2011-04-30 06:57:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


additional source Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]   
 



Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
Number of visitors: 3924266 - Total hits: 64484743 (since 2004-11-24) - page generated: 2017-12-13 02:43:49 GMT+1